# SDR JJBA20220330055

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,632 hours, 26,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY LIGHTS AFT LAMP INOPERATIVE. REMOVED AND REPLACED LH EXTERNAL EMERGENCY LIGHT AFT LAMP. OPS CHECK SAT.
